# SDR SWIA20230712601

- Difficulty date: June 1, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FRAME WEB CRACKED BELOW L/H WINDSHIELD SIDE POST, MARKED.     (C-CHECK RO 7/11/2023)    INSTALLED NEW FRAME WEB BELOW L/H WINDSHIELD SIDE POST CRJ-200 SRM 53-00-00 FIG. 102, CRJ-200 SRM 51-42-06 REV 39 DATED 07/20/2022 DWG 601R34032 REV -V. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR, (**RII**). SEE CONTINUATION FOR DETAILS. LEAK CHECK GOOD.
